# SDR 97ZZZX2544

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67SF
- Make and model: Cessna 650
- Aircraft serial: 6500045
- System (JASC): 2121 · Air Distribution Fan
- Part: Hydraulic Motor
- Part number: 591224
- Condition: Defective
- Location: Ram Hyd Fan
- Component: Sundstrandem, 725652B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOW HYDRAULIC PRESSURE WITH ONE ENGINE RUNNING AND AT IDLE.  DISCOVERED THE HYDRAULIC FLUID FLOW RATE THROUGH THE RAM AIR HYDRAULIC FAN TO BE EXCESSIVE.  REPLACED ASSEMBLY WITH REPAIRED UNIT AND RETESTED FLOW RATE AND FOUND TO BE WITHIN TOLERANCE LEVELS.  DUE TO THE NORMALLY HIGH FLOW RATE OF THE FAN MOTOR AND THE SUBSEQUENT LOSS OF PRESSURE WHEN THIS UNIT BEGINS TO FAIL, IT IS SUGGESTED THAT AN ELECTRIC MOTOR/FAN ASSEMBLY BE DESIGNED AS A REPLACEMENT TO THIS EXISTING ASSEMBLY.
